MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAH
Medical Device Problem Codes Premature Discharge of Battery (1057); Connection Problem (2900); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had a unexpected restart alarm and reservoir was not stay in insulin pump due to o ring was missing.The customer¿s blood glucose level was 253 mg/dl at the time of the incident.The drive support cap was normal.The customer was able to successfully clear the alarm.The customer was able to complete insulin pump rewind.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received unable to perform any testing due to completely broken reservoir tube lip.Device received with broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.

Brand Name
530G INSULIN PUMP MMT-751LNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8742794
Report Number2032227-2019-22297
Device Sequence Number19342987
Product Code OZO
UDI-Device Identifier00643169933194
UDI-Public(01)00643169933194
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAH
Device Catalogue NumberMMT-751LNAH
Device Lot NumberA5751LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 06/22/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight102